MathSciNet Relay Station
MathSciNet bibliographic data
MR2550189 (2011b:35579) 35R60 (35Q53 60H15 76M35 82C31)
Albeverio, Sergio; Rozanova, Olga Suppression of unbounded gradients in an SDE associated with the Burgers equation. Proc. Amer. Math. Soc. 138 (2010), no. 1, 241–251.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement